# SDR DALA2016042703526

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO LT FRAME UPPER FLANGE AT BS 1360 ABOVE STR 26L.  EVALUATED DENT AND FOUND OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED REPAIR IAW SRM.
